On the Solution of Scatter Density in Geometry-Based Channel Models

Jyri Hämäläinen, Sami Savolainen, Risto Wichman, Keijo Ruotsalainen, Juha Ylitalo

Research output: Contribution to journalArticleScientificpeer-review

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)1054-1062
JournalIEEE Transactions on Wireless Communications
Volume6
Issue number3
DOIs
Publication statusPublished - 2007
MoE publication typeA1 Journal article-refereed

Keywords

  • Electromagnetic scattering
  • electromagnetic scattering inverse problems
  • fading channels
  • geometric modeling
  • integral equations
  • spline functions

Cite this